Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Continuous state branching processes


Author: John Lamperti
Journal: Bull. Amer. Math. Soc. 73 (1967), 382-386
MathSciNet review: 0208685
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. B. Dynkin, Lévy measure of superprocesses; absorption processes, Itô’s stochastic calculus and probability theory, Springer, Tokyo, 1996, pp. 1–14. MR 1439514 (98f:60150)
  • 2. William Feller, Diffusion processes in genetics, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley and Los Angeles, 1951, pp. 227–246. MR 0046022 (13,671c)
  • 3. Miloslav Jiřina, Stochastic branching processes with continuous state space, Czechoslovak Math. J. 8 (83) (1958), 292–313 (English, with Russian summary). MR 0101554 (21 #364)
  • 4. J. W. Lamperti, Limiting distributions for branching processes, Proc. Fifth Berkeley Symposium (to appear).
  • 5. J. W. Lamperti, The limit of a sequence of branching processes, Z. Wahrscheinlichkeitsrechnung und Verw. Gebiete.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11762-2
PII: S 0002-9904(1967)11762-2